`a`
Journal of Dynamics and Games (JDG)
 

Average optimal strategies for zero-sum Markov games with poorly known payoff function on one side
Pages: 105 - 119, Issue 1, January 2014

doi:10.3934/jdg.2014.1.105      Abstract        References        Full text (452.9K)           Related Articles

Fernando Luque-Vásquez - Departamento de Matemáticas, Universidad de Sonora, Rosales s/n, Centro, C.P. 83000, Hermosillo, Sonora, Mexico (email)
J. Adolfo Minjárez-Sosa - Departamento de Matemáticas, Universidad de Sonora, Rosales s/n, Centro, C.P. 83000, Hermosillo, Sonora,, Mexico (email)

1 H. S. Chang, Perfect information two-person zero-sum Markov games with imprecise transition probabilities, Math. Meth. Oper. Res., 64 (2006), 335-351.       
2 J. I. González-Trejo, O. Hernández-Lerma and L. F. Hoyos-Reyes, Minimax control of discrete-time stochastic systems, SIAM J. Control Optim., 41 (2003), 1626-1659.       
3 E. I. Gordienko and J. A. Minjárez-Sosa, Adaptive control for discrete-time Markov processes with unbounded costs: Discounted criterion, Kybernetika (Prague), 34 (1998), 217-234.       
4 M. K. Ghosh, D. McDonald and S. Sinha, Zero-sum stochastic games with partial information, J. Optimiz. Theory Appl., 121 (2004), 99-118.       
5 O. Hernández-Lerma and J. B. Lasserre, "Discrete-Time Markov Control Processes. Basic Optimality Criteria," Applications of Mathematics (New York), 30, Springer-Verlag, New York, 1996.       
6 O. Hernández-Lerma and J. B. Lasserre, "Further Topics on Discrete-Time Markov Control Processes," Applications of Mathematics (New York), 42, Springer-Verlag, New York, 1999.       
7 O. Hernández-Lerma and J. B. Lasserre, Zero-sum stochastic games in Borel spaces: Average payoff criteria, SIAM J. Control Optim., 39 (2001), 1520-1539.       
8 A. Jaśkiewicz and A. Nowak, Zero-sum ergodic stochastic games with Feller transition probabilities, SIAM J. Control Optim., 45 (2006), 773-789.       
9 A. Krausz and U. Rieder, Markov games with incomplete information, Math. Meth. Oper. Res., 46 (1997), 263-279.       
10 H.-U. Küenle, On Markov games with average reward criterion and weakly continuous transition probabilities, SIAM J. Control Optim., 45 (2007), 2156-2168.       
11 E. L. Lehmann and G. Casella, "Theory of Point Estimation," Second edition, Springer-Verlag, New York, 1998.       
12 F. Luque-Vásquez, Zero-sum semi-Markov games in Borel spaces: Discounted and average payoff, Bol. Soc. Mat. Mexicana (3), 8 (2002), 227-241.       
13 J. A. Minjárez-Sosa and F. Luque-Vásquez, Two person zero-sum semi-Markov games with unknown holding times distribution in one side: A discounted payoff criterion, Appl. Math. Optim., 57 (2008), 289-305.       
14 J. A. Minjárez-Sosa and O. Vega-Amaya, Asymptotically optimal strategies for adaptive zero-sum discounted Markov games, SIAM J. Control Optim., 48 (2009), 1405-1421.       
15 K. Najim, A. S. Poznyak and E. Gómez, Adaptive policy for two finite Markov chains zero-sum stochastic game with unknown transition matrices and average payoffs, Automatica J. IFAC, 37 (2001), 1007-1018.       
16 N. Shimkin and A. Shwartz, Asymptotically efficient adaptive strategies in repeated games. I. Certainty equivalence strategies, Math. Oper. Res., 20 (1995), 743-767.       
17 N. Shimkin and A. Shwartz, Asymptotically efficient adaptive strategies in repeated games. II. Asymptotic optimality, Math. Oper. Res., 21 (1996), 487-512.       
18 J. A. E. E. Van Nunen and J. Wessels, A note on dynamic programming with unbounded rewards, Manag. Sci., 24 (1978), 576-580.

Go to top